# SDR IPXA09555446

- Difficulty date: March 20, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM SUPPORT AT STA 560 LBL 37 AREA OF CORROSION.  REMOVED CORROSION, FILLED AREA, ALODINED & PRIMED IAW EO B757-5330-330 11A.
